# SDR AALA202303134815

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 62,352 hours, 36,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004201
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY FLASHLIGHT AT JUMP SEAT 2L DOESN'T BLINK. MAINTENANCE REPLACED FLASHLIGHT HOLDER / BRACKET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
